advertisement
Question
Posted by: Liesl | 2004/11/23

Bleeding, breastfeeding & pill

Hi
I have just started bleeding after 22 months of breastfeeding (I am still breastfeeding) and am on Microval. Do I need to change pills, I am not sexually active, but do suffer from cysts. And why I have I bleed for a week, stopped and started again to bleed?

Please advise.
Thanks
Liesl

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are breastfeeding, you cannot use the combined Pill. Breakthrough bleeding,as you are experiencing, is one of the side effects of Microval. The longer you use it, the more likely you are to experience this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement